MathSciNet Relay Station
MathSciNet bibliographic data
MR388032 (52 #8869) 46A30
Ursescu, Corneliu Multifunctions with convex closed graph. Czechoslovak Math. J. 25(100) (1975), no. 3, 438–441.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement